# SDR CALA2025072506906

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 83,238 hours, 34,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1598
- Condition: Inoperative
- Location: Zone 200
- Part time: 779,346 hours, 733,045 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU UNIT EMER L FAULT UPDATDED LOG WITH SDR REPORTING DUE TO BEING EMERGENCY LIGHTS SYSTEM REF GMM 04-20-16.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY IAW AMM 33-51-38. OPS CHECK GOOD NO DEFECTS NOTED. NO FAULTS.
